On the stability of rotating fluid
Doklady Akademii Nauk, Tome 204 (1972) no. 1, pp. 56-59
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_204_1_a14,
author = {\`E. L. Burshtein and L. S. Solov'ev},
title = {On the stability of rotating fluid},
journal = {Doklady Akademii Nauk},
pages = {56--59},
year = {1972},
volume = {204},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_204_1_a14/}
}
È. L. Burshtein; L. S. Solov'ev. On the stability of rotating fluid. Doklady Akademii Nauk, Tome 204 (1972) no. 1, pp. 56-59. http://geodesic.mathdoc.fr/item/DAN_1972_204_1_a14/